# SDR TRBA2007115

- Difficulty date: December 23, 2007
- Submitted: December 26, 2007
- Operation: Air carrier
- Aircraft: N431AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 431
- Aircraft time: 23,506 hours, 25,979 cycles
- Engine: Pwa PW127
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Part number: D22701072
- Part serial: EL2090
- Condition: Failed
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER DEPARTURE LANDING GEAR HANDLE WILL NOT MOVE, FROZEN IN PLACE. REMOVED AND REPLACED NOSE LANDING GEAR HARNESS IAW MM 32-21-11.  REMOVED AND REPLACED RT MAIN LANDING GEAR WOW 54GB HARNESS IAW 32-11-51.
